# SDR NWAA080135515

- Difficulty date: January 14, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Aircraft time: 70,859 hours, 29,202 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ATTENDANT REPORTED ODOR OF BURNING WIRE OR SMOKE AT LAV 3L. DIVERTED AIRCRAFT TO MCO AND LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND EXPOSED WIRES IN WIRE BUNDLE UNDER LAV 3L.  STILL WORKING WIRING PROBLEM.
